# SDR FXGA20131125002

- Difficulty date: October 9, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 32,036 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE LOWER WING SKIN AT WS 281 LT & RT.  INSTALLED DOUBLERS INBD OF THE NR 1 & NR 4 NACELLES IAW THE GENERAL SERVICE LETTER MIL235 DAC SB 661.
